Max Wakefield
Max Wakefield
Verified email at usna.edu - Homepage
Title
Cited by
Cited by
Year
The characteristic polynomial of a multiarrangement
T Abe, H Terao, M Wakefield
Advances in Mathematics 215 (2), 825-838, 2007
592007
The Euler multiplicity and addition–deletion theorems for multiarrangements
T Abe, H Terao, M Wakefield
Journal of the London Mathematical Society 77 (2), 335-348, 2008
482008
Derivations of an effective divisor on the complex projective line
M Wakefield, S Yuzvinsky
Transactions of the American Mathematical Society 359 (9), 4389-4403, 2007
452007
The Kazhdan–Lusztig polynomial of a matroid
B Elias, N Proudfoot, M Wakefield
Advances in Mathematics 299, 36-70, 2016
342016
Intersection cohomology of the symmetric reciprocal plane
N Proudfoot, M Wakefield, B Young
Journal of Algebraic Combinatorics 43 (1), 129-138, 2016
162016
The Jacobian ideal of a hyperplane arrangement
M Wakefield, M Yoshinaga
arXiv preprint arXiv:0707.2672, 2007
132007
Local cohomology of logarithmic forms
G Denham, H Schenck, M Schulze, M Wakefield, U Walther
Annales de l'Institut Fourier 63 (3), 1177-1203, 2013
92013
Formality of Pascal arrangements
M Miller, M Wakefield
Proceedings of the American Mathematical Society 139 (12), 4461-4466, 2011
72011
Stirling numbers in braid matroid Kazhdan–Lusztig polynomials
TK Karn, MD Wakefield
Advances in Applied Mathematics 103, 1-12, 2019
62019
Partial flag incidence algebras
M Wakefield
arXiv preprint arXiv:1605.01685, 2016
62016
Equivalence classes of Latin squares and nets in
C Dunn, M Miller, M Wakefield, S Zwicknagl
Annales de la Faculté des sciences de Toulouse: Mathématiques 23 (2), 335-351, 2014
62014
Edge colored hypergraphic arrangements
M Miller, M Wakefield
arXiv preprint arXiv:0903.4221, 2009
62009
Derivation degree sequences of non-free arrangements
M Wakefield
Communications in Algebra 47 (7), 2654-2666, 2019
42019
A flag Whitney number formula for matroid Kazhdan-Lusztig polynomials
M Wakefield
The Electronic Journal of Combinatorics, P1. 22-P1. 22, 2018
42018
The characteristic polynomial of a multiarrangement
T Abe, H Terao, M Wakefield
arXiv preprint math/0611742, 2006
42006
Derivation radical subspace arrangements
W Traves, M Wakefield
Journal of Pure and Applied Algebra 215 (6), 1492-1501, 2011
32011
The enumerative geometry of hyperplane arrangements
T Paul, W Traves, M Wakefield
arXiv preprint arXiv:1409.6275, 2014
22014
On the derivation module and apolar algebra of an arrangement of hyperplanes
M Wakefield
University of Oregon, 2006
22006
Free multiplicities on the moduli of X3
M DiPasquale, M Wakefield
Journal of Pure and Applied Algebra 222 (11), 3345-3359, 2018
12018
Group Representations, Nilpotent Algebras and Finite Algebra Groups
M Wakefield
The Australian National University, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–20